# SDR DALA2024102110246

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK INDICATION FOUND ON WINDSHIELD CENTER POST. CRACK DIRECTION 1 OC LOCK AND 5 OCLOCK. CORRECTIVE ACTION: COMPLIED WITH ER/A 619897-14AD. (0619008)
